# SDR COMA0460480

- Difficulty date: August 16, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 14,833 hours, 14,135 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5450 DURING CRUISE FLIGHT RECEIVED A HYDRAULIC SYSTEM NR 2 LOW PRESSURE WARNING.  CREW DECLARED AN EMERGENCY AND DIVERTED TO TYS.  REPLACED FAILED NR 2 ENGINE DRIVEN HYDRAULIC PUMP.
